Conference Schedule

Thursday May 11th, 2017*

Time Session Presenter(s) Room

8:30 am
to
8:45 am

Welcome & Opening Remarks   Ballroom Centre
8:45 am
to
9:45 am
Opening Keynote: Health for Every Body: Understanding and Addressing the Real Causes of Poor Health Dr. Jon Robison, PhD, MS Ballroom Centre
9:45 am
to
10:30 am
Panel Discussion: Health for Every Body: Understanding and Addressing the Real Causes of Poor Health

Dr. Jon Robison, PhD, MS 
Dr. Leora Pinhas, MD
Julie Seale, RD

Moderator: Dr. Lorayne Robertson, PhD

Ballroom Centre
10:30 am
to
10:55 am
Break (25 minutes)     
10:55 am
to
12:25 pm
Breakout Sessions (90 minutes)    
10:55 am
to
12:25 pm
Full Day Workshop 1, Part 1: Critical Media Literacy and Body Literacy

Sielen Raoufi, MHSc, RD  
Dr. Lorayne Robertson, PhD, and Joli Scheidler-Benns

Ballroom Centre
10:55 am
to
12:25 pm
Parallel Session 1: Diverse Bodies on the Move: Redressing Stigma and Inequitable Power Relations in Physical Culture Dr. Margaret MacNeill, PhD and co-presenters St. David
10:55 am
to
12:25 pm
Parallel Session 2: Using Dialectical Behavioural Therapy (DBT) Skills to Promote Body Acceptance Dr. Danielle MacDonald, PhD, CPsych (supervised practice) Ballroom East
10:55 am
to
12:25 pm
Parallel Session 3: Gender and Body Image Outside the Binary: Working with Transgender and Gender Fluid Youth Dr. Heidi Dalzell, PsyD, CEDS
Kayti Protos, LCSW 
Armory
10:55 am
to
12:25 pm
Parallel Session 4: Body Project Canada: Evidence-Based Eating Disorders Prevention and Body Image Empowerment in Action Alan Duffy, MS
Colleen Conroy Amato, MSW, RSW
Patricia Nash, MEd,
Cathy Skinner
St. Patrick
10:55 am
to
12:25 pm
Parallel Session 5: Booty Shorts and Sexting: A Social Justice Approach to Improving Body Image and Self-Esteem Dr. Angela Grace, PhD Terrrace
12:25 pm  
to
1:40 pm
Lunch (75 minutes)   Ballroom West
1:40 pm
to
2:55 pm
Afternoon Plenary: Radical Change: The Path to Self-Acceptance Dianne Bondy Ballroom Centre
2:55 pm
to
3:15 pm
Break (20 minutes)    
3:15 pm
to
4:30 pm
Breakout Sessions (75 minutes)    
3:15 pm
to
4:30 pm
Full Day Workshop 1, Part 2: Critical Media Literacy and Body Literacy Sielen Raoufi, MHSc, RD  
Dr. Lorayne Robertson, PhD, and Joli Scheidler-Benns
Ballroom Centre
3:15 pm
to
4:30 pm
Parallel Session 6: Intoxicating Cycles of Shame: The Missing Link to Treating Co-Occurring Eating Disorders and Substance Abuse Dr. Margaret Nagib, PsyD Ballroom East
    -  
3:15 pm
to
4:30 pm
Parallel Session 7: Moving Body Acceptance off of the Mat and into the World Michelle Pitman Terrace
3:15 pm
to
4:30 pm
Parallel Session 8: Beyond Images Helen Vlachoyannacos, OCT
Heather Thompson, OCT
St. David
3:15 pm
to
4:30 pm
Parallel Session 9: Mirror Mirror: Queer Men and Body Image in Health & Mental Health Settings Rahim Thawer, MSW, RSW Armory
4:30 pm
to
5:30 pm
Poster Session and Networking   Ballroom West
7:00 pm
to
8:30 pm
Free Community Evening: The Path to Self-Acceptance with Dianne Bondy Register here!  

Friday May 12th, 2017*

Time  Session Presenter(s) Room
8:50 am
to
9:00 am
Welcome & Opening Remarks   Ballroom Centre
9:00 am
to
10:00 am
Opening Keynote: Privilege and the Body: From Critical Awareness to Enhanced Equity and Acceptance Dr. Niva Piran, PhD Ballroom Centre
10:00 am
to
10:15 am
Break (15 minutes)    
10:15 am
to
11:45 am
Breakout Sessions (90 minutes)    
10:15 am
to
11:45 am
Full Day Workshop 2, Part 1: A Weight Neutral Approach to Health & Wellness Ann McConkey, RD
Lisa Naylor, CYC
Ballroom Centre
10:15 am
to
11:45 am
Parallel Session 10: Invisible Women: Eating Disorders and the Pressure to be Perfect at Midlife and Beyond: A Relational Culture Approach Dr. Margo Maine, PhD Ballroom East
10:15 am
to
11:45 am
Parallel Session 11: Navigating Differences within Eating Disorders and "The Other": What the Professional Brings and What they Leave Behind Andrea LaMarre, MSc
Kaley Roosen, MA
Armory
10:15 am
to
11:45 am
Parallel Session 12: Understanding the Intersection of Social Justice and Body Image #BodyJustice Melissa Fabello, MEd,
Sonalee Rashatwar, MEd, LSW
Terrace

10:15 am
to
11:45 am

Parallel Session 13: The m.Bodiment Project: Body Positivity Workshop Sookie Bardwell, BEd 
Christine Hsu, OCT
St. David
10:15 am
to
11:45 am
Parallel Session 14: Critical Media Literacy and Food Literacy

Sielen Raoufi, MHSc, RD
Dr. Lorayne Robertson, PhD

St. Patrick
11:45 am
to
1:00 pm
Lunch (75 minutes)   Ballroom West
1:00 pm
to
2:00 pm
Afternoon Plenary: From Marginalization to Love: How Resisting the Gender Binary Taught me to Respect my Body Dr. Linda Bacon, PhD Ballroom Centre
2:00 pm
to
2:15 pm
Break (15 minutes)    
2:15 pm
to
3:30 pm
Full Day Workshop 2, Part 2: A Weight Neutral Approach to Health & Wellness: Community Based Binge Eating Disorder Treatment Ann McConkey, RD
Lisa Naylor, CYC
Ballroom Centre
2:15 pm
to
3:30 pm
Parallel Session 15: Exploring Stigma towards Individuals with BED and MDD Dr. Gina Dimitropoulos, PhD
Emily Williams, MSc
Laura Henderson, MA
St Patrick
2:15 pm
to
3:30 pm
Parallel Session 16: Nourishing Connections: Using an Interdisciplinary Approach to Providing Care to Youth

Dr. Ayisha Kurji, BSc, MD, FRCPC
Terri Peterson, BSW, MSW, RSW (SK) 
Kayly Yablonski, BSW, MSW (Candidate), RSW (SK)

St. David
2:15 pm
to
3:30 pm
Parallel Session 17: Community Integrated Care: An Anti-Oppression and Arts-Based Approach to Addressing Marginalization in Eating Disorders Care Rachel Nolan
Olivia Strohschein, MA
Armory
2:15 pm
to
3:30 pm
Parallel Session 18: The Power of Stories Carrie Cox, BEd, PhD (ABD) Ballroom East
3:30 pm
to
4:00 pm
Conference Close: A Mindful Moment Dr. Sachiko Nagasawa, PhD, C.Psych Ballroom Centre

* Although we try to minimize changes to the schedule, please check back for updates as we may need to make adjustments in order to accommodate our speakers.